Technical comment on: 'On the stochastic theory of solute transport by unsteady and steady groundwater flow in heterogeneous aquifers', by M.L. Kavvas and A. Karakas (Journal of Hydrology Vol. 179 (1996) 321-351)

Published

Journal Article

In this note, we demonstrate that statements made in a recent paper by Kavvas and Karakas (1996) (J. Hyrol., 179:321-351), concerning the assumptions underlying the stochastic model of solute transport in spatially-heterogeneous aquifers developed by Kabala and Sposito (1991) (Water Resour. Res., 25: 341-350), are incorrect.

Full Text

Duke Authors

Cited Authors

  • Kabala, ZJ; Sposito, G; Kavvas, ML; Karakas, A

Published Date

  • June 5, 1998

Published In

Volume / Issue

  • 207 / 1-2

Start / End Page

  • 136 - 138

International Standard Serial Number (ISSN)

  • 0022-1694

Digital Object Identifier (DOI)

  • 10.1016/S0022-1694(98)00128-0

Citation Source

  • Scopus